Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] hi everyone

Expand Messages
  • claudine intexas
    Hi Jessie, Are you sure it was your WHITE blood count? It is the interferon that causes that to drop, not the ribavirin pills. They normally effect the red
    Message 1 of 7 , Dec 7, 2000
    • 0 Attachment
      Hi Jessie,
      Are you sure it was your WHITE blood count? It
      is the interferon that causes that to drop, not the
      ribavirin pills. They normally effect the red cells.
      I don't know that it makes a whole lot of difference
      though since you only have 2 weeks to go. Hang in
      there, and GOOD LUCK!
      Claudine

      --- jessiefromchino@... wrote:
      > Hi All,
      > Went to my doctors he had to take me off the white
      > pills, my white blood
      > count is to low to keep taking the pills.


      __________________________________________________
      Do You Yahoo!?
      Yahoo! Shopping - Thousands of Stores. Millions of Products.
      http://shopping.yahoo.com/
    • claudine intexas
      Hi Suzy, You (and Jessie!) have come too far to have to stop now! That would be terrible! If your doctor wants you to stop the interferon ask about trying a
      Message 2 of 7 , Dec 7, 2000
      • 0 Attachment
        Hi Suzy,
        You (and Jessie!) have come too far to have to
        stop now! That would be terrible! If your doctor
        wants you to stop the interferon ask about trying a
        dose reduction first. Often that will do the trick,
        and a reduced dose is better than nothing!
        How much longer do you have to go now?
        Good luck,
        Claudine

        --- Suzy Balone <suzybalone@...> wrote:

        > My WBC's are also very low panic level


        __________________________________________________
        Do You Yahoo!?
        Yahoo! Shopping - Thousands of Stores. Millions of Products.
        http://shopping.yahoo.com/
      • RLWINNE@cs.com
        Jessie he told me to finish the shots I have 9 left. Then he will take a test all I can do is cross my fingers and pray. You know I hate being on this stuff.
        Message 3 of 7 , Dec 9, 2000
        • 0 Attachment
          Jessie

          he told me to finish the shots
          I have 9 left. Then he will take a test all I can do is cross my fingers
          and pray. You know I hate being on this stuff. But at the sme time I am
          sceard to get off.Does this make scence
          This has been a very looooooong year

          My husband feels the same way - he is just hoping to start to feel better
          once he finally gets off the combo but is afraid to be done with it also.
          Let us know what the tests show and how you feel after the next 9 shots are
          over with. Good Luck

          Winne
        • AVansi7465@aol.com
          Dear Jessie, Hang in there, honey. A beter day, and hopefully, a better treatment is coming. If nothing else, you have bought your self some time. Thoughts
          Message 4 of 7 , Dec 13, 2000
          • 0 Attachment
            Dear Jessie,
            Hang in there, honey. A beter day, and hopefully, a better treatment is
            coming. If nothing else, you have bought your self some time. Thoughts and
            prayers are with you. Eat lots of fruit and veggies and take your vitamins
            like a good girl.
            Have a Merry Christmas.
            Anne
          Your message has been successfully submitted and would be delivered to recipients shortly.